Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could drowsiness and fainting be due to susten tablet?

Hi doctor am 24 yrs old weight 45kgs... i got married last year... ill have regular periods but last two to three cycles i got delayed periods LMP 28th aug... so consulted a doctor she gave me a hcg 5000 injection and Susten 300 tablets... I feel drowsy when i take susten tablet... even fainted once... Does it happenend due to the tablet???
Tue, 6 Apr 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Yes, it can lead to drowsiness.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Could drowsiness and fainting be due to susten tablet?

Hello, Yes, it can lead to drowsiness. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist